MathSciNet Relay Station
MathSciNet bibliographic data
MR2457408 37D25 (37A05 37A25 37C40)
Liang, Chao; Liu, Geng; Sun, Wenxiang Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1543–1579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement